# SDR DALA2023090707339

- Difficulty date: September 5, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 88,218 hours, 28,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 CABIN DOOR 3R KNUCKLE KNOCKER IS PARTIALLY EXTENDED WHEN DOOR IS DISARMED. CORRECTIVE ACTION: CYCLED 3R DOOR ARM/DISARM HANDLE. KNUCKLE KNOCKER CKS NML. (4852294)
